# SDR DALA2025120108746

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 11329
- Aircraft time: 11,079 hours, 2,743 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Inlet
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW REPORTED A CHEMICAL/OIL/SWEET BAKED GOODS IN COCKPIT AND CABIN.   FOUND OIL IN NR 1 ENGINE INLET CONE. REPLACED FAN SHAFT COVER PACKING IN IAW WITH A321 AMM 72-15-00 AND PERFORMED WATER WASH. (LP 8118610)
